RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1988, Volume 52, Issue 3  


On the behavior in the Euclidean or Lobachevsky plane of trajectories that cover trajectories of flows on closed surfaces. II
D. V. Anosov
451
On the number of zeros of the function $\zeta(s)$ on “almost all” short intervals of the critical line
L. V. Kiseleva
479
Finite automorphism groups of torsion-free Abelian groups of finite rank
S. F. Kozhukhov
501
Finiteness of $E(\mathbf Q)$ and $Ш(E,\mathbf Q)$ for a subclass of Weil curves
V. A. Kolyvagin
522
On the symbols of degenerate elliptic differential and hypoelliptic pseudodifferential operators
S. Z. Levendorskii
541
Exponential series in Smirnov spaces and interpolation by entire functions of special classes
Yu. I. Lyubarskii
559
A normal form theorem for second-order classical logic with an axiom of choice
G. E. Mints
581
Irreducible representations of completely solvable Lie algebras of positive characteristic
V. V. Panyukov
601
On some uniqueness properties of multiple trigonometric series and harmonic functions
A. A. Talalyan
621
Finite-dimensionality of the group of $CR$ automorphisms of a standard $CR$ manifold, and proper holomorphic mappings of Siegel domains
A. E. Tumanov
651
On deformation of sheaves
I. V. Artamkin
660
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019